# SDR 05FDEA02922

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT END OF STRINGER 14 WAS FOUND DURING HFEC INSPECTION AT LEFT SIDE WING TANK.  SLOTTED OUT AND REPAIR CARRIED OUT AS PER SRM 57-20-00, FIGURE 10 VOLUME I.  STRINGER REMOVED AND   REPLACED AS PER SRM 51-33-01 VOLUME II.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
